MathSciNet Relay Station
MathSciNet bibliographic data
MR766961 (85m:58065) 58F05 (58F15 70H15)
de la Llave, R.; Marco, J. M.; Moriyón, R. Canonical perturbation theory of Anosov systems, and regularity results for the Livsic cohomology equation. Bull. Amer. Math. Soc. (N.S.) 12 (1985), no. 1, 91–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement